# SDR UIEA2022062100625

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,409 hours, 19,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A32957
- Part serial: SF1604
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

"L1 DOOR SLIDE INOP. ( MAIN ENTRY DOOR/SLIDES/EMERGENCY EXITS PASSENGER CONFIGURATION PASSENGERS CARRIED )" REMOVED DEPLOYED SLIDE TRANS TO MDDR 167176 CAT A DDG 52-11-04-01A / REF LO 1533453 REPLACED L1 SLIDE ARM DISARM FUNCTION CKS GOOD IAW AMM 25-66-01   /    )
